MathSciNet Relay Station
MathSciNet bibliographic data
MR1437672 (98g:13025) 13G05 (13A15)
Wang, Fanggui; McCasland, R. L. On $w$-modules over strong Mori domains. Comm. Algebra 25 (1997), no. 4, 1285–1306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement